Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Fractional linear multistep methods for Abel-Volterra integral equations of the second kind


Author: Ch. Lubich
Journal: Math. Comp. 45 (1985), 463-469
MSC: Primary 65R20; Secondary 45L10
DOI: https://doi.org/10.1090/S0025-5718-1985-0804935-7
MathSciNet review: 804935
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fractional powers of linear multistep methods are suggested for the numerical solution of weakly singular Volterra integral equations. The proposed methods are convergent of the order of the underlying multistep method, also in the generic case of solutions which are not smooth at the origin. The stability properties (stability region, A-stability, $ A(\alpha )$-stability) are closely related to those of the underlying linear multistep method.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20, 45L10

Retrieve articles in all journals with MSC: 65R20, 45L10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1985-0804935-7
Article copyright: © Copyright 1985 American Mathematical Society